# SDR SWIA2020033149751

- Difficulty date: February 13, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 41,109 hours, 38,383 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RUDDER CENTER HINGE AREA, UPPER AND LOWER GROUND STUD AND HARDWARE ON RUDDER, CORRODED (MARKED, OUT OF SCOPE)  (C CHECK) RO 3/27/2020    REMOVED AND INSTALLED NEW RUDDER CENTER HINGE, UPPER AND LOWER GROUND STUD AND HARDWARE REF CRJ 200 AMM.
